Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Diagnosed Osteoporosis. Severe knee pain due to loss of synovial fluid. Solution?

my mother is suffering from knee pain (very high).now she is unable to stand for fifteen minutes and cannot climb down or up some 10 steps.she went to a doctor. doctor made all the tests and concluded that she had a loss of synovial fluid . is there any way to regenerate that fluid or any artificial ways of injecting it.If there is any artificial one will it be helpful and are there any side effects with that.And also in the reports it was concluded that she also had osteoporosis is there any way to increase the calcium content of bones and cure osteoporosis. I couldn t see her like that.Thank you
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The problems in your mother's knees is due to the age related degenerative changes in the bones. There are joint lubricants which she can take orally after getting these prescribed from the orthopedician. Local joint lubricants can also be injected but it is a comparatively costlier therapy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor